# SDR I5PA2020122468802

- Difficulty date: December 24, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,690 hours, 24,694 cycles
- Engine: Pwa PW2040
- Engine time: 65,168 hours, 21,138 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DISCREPANCY-STATUS MESSAGE "RT OIL FILTER" AFTER START RETURN TO GATE.  CORRECTIVE ACTION: REMOVED AND REPLACED RT ENGINE MAIN OIL FILTER, IAW AMM 79-21-05.  NO METAL OR DEBRIS ON FILTER AND MCD NOTED.  RAN ENGINE LEAK CHECK AND OPERATIONS CHECK OK.
